A noncommutative version of the John-Nirenberg theorem

Marius Junge, Magdalena Musat

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a noncommutative version of the John-Nirenberg theorem for nontracial filtrations of von Neumann algebras. As an application, we obtain an analogue of the classical large deviation inequality for elements of the associated BMO space.

Original languageEnglish (US)
Pages (from-to)115-142
Number of pages28
JournalTransactions of the American Mathematical Society
Volume359
Issue number1
DOIs
StatePublished - Jan 2007

Keywords

  • Interpolation
  • Noncommutative L-spaces and BMO
  • Noncommutative martingales

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A noncommutative version of the John-Nirenberg theorem'. Together they form a unique fingerprint.

Cite this